Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Loss of Appetite on Kaletra + Combivir
Sep 27, 2005

Dear Dr. Pierone-

I have been on a regimen of Kaletra & Combivir for the past two months. Unfortunately, the regimen has left me with a no appetite. I was wondering what you might prescribe or change to alleviate this condition.

Thanks very much.

Response from Dr. Pierone

Hello and thanks for posting. Usually a loss of appetite on this regimen is related to the AZT in Combivir. So changing Combivir to either Epzicom or Truvada would make sense. Truvada has recently been shown to be superior to Combivir in trials, while earlier studies have shown comparable results with Combivir and Epzicom, so Truvada seems preferable.



Previous
Weight Loss and drop in CD4 cell on Videx/Viread
Next
Does this make sense? in Hudson County

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement